A numerical approach for the solution of a class of singular boundary value problems arising in physiology
作者: Mohamadreza MohsenyzadehKhosrow MaleknejadReza Ezzati
作者单位: 1Department of Mathematics, Karaj Branch, Islamic Azad University
刊名: Advances in Difference Equations, 2015, Vol.2015 (1), pp.1-10
来源数据库: Springer Journal
DOI: 10.1186/s13662-015-0572-x
关键词: orthonormal Bernoulli polynomialsdifferential operational matrixphysiology problems
英文摘要: Abstract(#br)The purpose of this paper is to introduce a novel approach based on the operational matrix of orthonormal Bernoulli polynomial for the numerical solution of the class of singular second-order boundary value problems that arise in physiology. The main thrust of this approach is to decompose the domain of the problem into two subintervals. The singularity, which lies in the first subinterval, is removed via the application of an operational matrix procedure based on differentiating that is applied to surmount the singularity. Then, in the second subdomain, which is outside the vicinity of the singularity, the resulting problem is treated via employing the proposed basis. The performance of the numerical scheme is assessed and tested on specific test problems. The oxygen...
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:0.76 (2012)

×
关键词翻译
关键词翻译
  • singular 奇异的
  • class 
  • boundary 边界
  • physiology 生理学
  • numerical 数字的
  • solution 溶液
  • value 
  • approach